# SDR MASA200400633

- Difficulty date: November 11, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 6,622 hours, 6,109 cycles
- System (JASC): 2760 · Drag Control System
- Part: Stop
- Condition: Out Of Adjust
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 9701 PKC-IAD REPOSITION FLIGHT FROM MAINTENANCE.  ABORTED TAKEOFF DUE TO SPOILER CONFIG WARNING MESSAGE.  THIS WAS THE SECOND OCCURANCE.  MAINTENANCE FOUND THE PROBLEM TO OCCUR WHEN CHANNEL 2 IS IN CONTROL DUE TO THE SPOILERONS DRIFTING UP AND IS TROUBLESHOOTING TO FIND CAUSE.  11/12/2004 MAINTENANCE ADJUSTED THE STOPS, OPS CHEKED GOOD.
